# SDR AALA20161104021

- Difficulty date: November 1, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 98,672 hours, 15,683 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  L1 DOOR EMERGENCY SLIDE WILL NOT ARM DUE TO SCREW/DEBRIS BLOCKING GIRT BAR PATH.  REMOVED DEBRIS IAW GPM.  OPERATIONAL CHECK GOOD.
